| Catalog Number |
7510600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that the patient allegedly sustained unspecified injuries resulting from a spinal fusion surgery using rhbmp-2/acs.Patient tolerated the procedure well without any intraoperative complications.Post-op, the patient alleged unspecified injury due to use of rhbmp-2.No additional information has been provided.